Header

UZH-Logo

Maintenance Infos

Duration of closed stochastic epidemic


Barbour, A D (1975). Duration of closed stochastic epidemic. Biometrika, 62(2):477-482.

Statistics

Citations

Dimensions.ai Metrics
36 citations in Web of Science®
35 citations in Scopus®
78 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 04 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > General Mathematics
Life Sciences > Agricultural and Biological Sciences (miscellaneous)
Life Sciences > General Agricultural and Biological Sciences
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Physical Sciences > Applied Mathematics
Language:English
Date:1975
Deposited On:04 Nov 2009 10:16
Last Modified:29 Jul 2020 19:57
Publisher:Oxford University Press
ISSN:0006-3444
OA Status:Closed
Publisher DOI:https://doi.org/10.1093/biomet/62.2.477

Download

Closed Access: Download allowed only for UZH members